# SDR AALA202111094995

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 61,000 hours, 29,925 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND KEEL BEAM FORWARD SIDE OF FRAME 42 LOWER END OF ANGLE HAS EVIDENCE OF CRACK.. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
